# SDR P5CA2012012300002

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 43,111 hours, 6,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AS REQUIRED BY EO 4453A301 REV C CRACKS WERE FOUND AT 2 FASTENER HOLES AT BS 760 RT TENSION TIE, FORWARD CHANNEL   (THE DAMAGE WAS REPAIRED AS IAW STEP 6 OF PART 2 OF EO 4453A301 REV C. PART 2 OF EO 4453A674 REQUIRES AND INITIAL INSPECTION AT 20,000 FLIGHT CYCLES AND REPEAT INSPECTIONS AT EVERY 3,000 FLIGHT CYCLES THEREAFTER.)
